Abelianisation of orthogonal groups and the fundamental group of modular varieties
Gritsenko, V., Hulek, K. and Sankaran, G. K., 2009. Abelianisation of orthogonal groups and the fundamental group of modular varieties. Journal of Algebra, 322 (2), pp. 463-478.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
We study the commutator subgroup of integral orthogonal groups belonging to indefinite quadratic forms, We show that the index of this commutator is 2 for many groups that occur in the construction of moduli spaces in algebraic geometry. in particular the moduli of K3 surfaces. We give applications to modular forms and to computing the fundamental groups of some moduli spaces.
|Creators||Gritsenko, V., Hulek, K. and Sankaran, G. K.|
|Uncontrolled Keywords||modular variety,orthogonal groups,commutator subgroup|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)